# SDR HEEA083813

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,390 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 406010120101
- Part serial: AFS4750
- Condition: Damaged
- Location: M/R Blades
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE BOLTS HAVE MECHANICAL DAMAGE AT TOP OF SHANK AT GROOVE.
